Search - Archive ouverte HAL Access content directly

Filter your results

27 Results
Deposit type : Notice

Minimal surfaces of finite genus with two limit ends

Laurent Hauswirth , Frank Pacard
Inventiones Mathematicae, 2007, 169 (3), pp.569-620
Journal articles hal-00796849v1

On some nonlinear Neumann problem with weight and critical Sobolev trace maps

Habib Yazidi
Proceedings of the Royal Society of Edinburgh: Section A, Mathematics, 2007, 137 (?), pp.647--670
Journal articles hal-00693096v1

Bubble tower solutions of slightly supercritical elliptic equations and application in symmetric domains

Yuxin Ge , Ruihua Ang , Feng Zhou
Discrete and Continuous Dynamical Systems - Series S, 2007, 17 (4), pp.751--770
Journal articles hal-00693091v1

On a Conformal Quotient Equation

Yuxin Ge , Guofang Wang
International Mathematics Research Notices, 2007, ? (?), ⟨10.1093/imrn/rnm019⟩
Journal articles istex hal-00693098v1

A Monte Carlo estimation of the entropy for Markov chains

Didier Chauveau , Pierre Vandekerkhove
Methodology and Computing in Applied Probability, 2007, 9 (1), pp.133-149. ⟨10.1007/s11009-006-9010-6⟩
Journal articles istex hal-00140942v1

Asymptotic normality of extreme quantile estimators based on the Peaks-Over-Threshold approach

Jean Diebolt , Armelle Guillou , Pierre Ribereau
Communications in Statistics - Theory and Methods, 2007, 36 (5), pp.869-886. ⟨10.1080/03610920601036317⟩
Journal articles hal-00141233v1

A Jenkins-Serrin problem on the strip

M. Magdalena Rodriguez
Journal of Geometry and Physics, 2007, 57 (5), pp.1371--1377. ⟨10.1016/j.geomphys.2006.10.011⟩
Journal articles hal-00693643v1

Isoperimetry between exponential and Gaussian

Franck Barthe , Patrick Cattiaux , Cyril Roberto
Electronic Journal of Probability, 2007, 12 (44), pp.1212-1237
Journal articles hal-00631417v1

Collet-Eckmann condition for recurrent critical orbits implies uniform hyperbolicity on periodic orbits

Nicolae Mihalache
Ergodic Theory and Dynamical Systems, 2007, 27 (4), pp.1267-1286. ⟨10.1017/S0143385706000873⟩
Journal articles istex hal-00796878v1

Random epsilon-nets and embeddings in l(infinity)(N)

Y. Gordon , A. E. Litvak , Alain Pajor , N. Tomczak-Jaegermann
Studia Mathematica, 2007, 178 (1), pp.91--98. ⟨10.4064/sm178-1-6⟩
Journal articles hal-00693709v1

Estimation of the Hurst parameter from discrete noisy data

Arnaud Gloter , Marc Hoffmann
Annals of Statistics, 2007, 35 (5), pp.1947--1974. ⟨10.1214/009053607000000316⟩
Journal articles hal-00693086v1

Cyclicity of bicyclic operators

Evgeny Abakumov , Aharon Atzmon , Sophie Grivaux
Comptes Rendus. Mathématique, 2007, 344 (7), pp.447--452. ⟨10.1016/j.crma.2007.02.008⟩
Journal articles istex hal-00693090v1

Discrete random bounds for general random variables and applications to reliability

Sophie Mercier
European Journal of Operational Research, 2007, 177 (1), pp.378--405. ⟨10.1016/j.ejor.2005.09.043⟩
Journal articles istex hal-00693092v1

Saddle towers with infinitely many ends

Laurent Mazet , M. Magdalena Rodriguez , Martin Traizet
Indiana University Mathematics Journal, 2007, 56 (6), pp.2821--2838
Journal articles hal-00118104v1

Problem with critical Sobolev exponent and with weight

Rejeb Hadiji , Habib Yazidi
Chinese Annals of Mathematics - Series B, 2007, 28 (3), pp.327--352. ⟨10.1007/s11401-005-0435-y⟩
Journal articles hal-00693089v1

On the well-posedness for the Euler-Korteweg model in several space dimensions

S. Benzoni-Gavage , Raphaël Danchin , S. Descombes
Indiana University Mathematics Journal, 2007, 56 (4), pp.1499--1579. ⟨10.1512/iumj.2007.56.2974⟩
Journal articles hal-00693094v1

Periodic homogenization of monotone multivalued operators

Nicolas Meunier , Alain Damlamian , Jean van Schaftingen
Nonlinear Analysis: Theory, Methods and Applications, 2007, pp.3217--3239
Journal articles hal-00265585v1

Modélisation stochastique et simulation - Cours et applications

Bernard Bercu , Djalil Chafai
SMAI. Dunod, pp.352, 2007, Mathématiques appliquées pour le Master - Sciences Sup
Books hal-00669263v1

Two step nilsystems and parallelepipeds

Bernard Host , Alejandro Maass
Bulletin de la société mathématique de France, 2007, 135 (3), pp.367--405
Journal articles hal-00693097v1

MUT of a one out of two system with preventive maintenance

Christiane Cocozza-Thivent
European Journal of Operational Research, 2007, 182 (3), pp.1203--1229. ⟨10.1016/j.ejor.2006.09.042⟩
Journal articles istex hal-00693085v1

Approximation of the distribution of excesses through a generalized probability-weighted moments method

Jean Diebolt , Armelle Guillou , Imen Rached
Journal of Statistical Planning and Inference, 2007, 137 (3), pp.841--857. ⟨10.1016/j.jspi.2006.06.012⟩
Journal articles istex hal-00693666v1

High frequency periodic solutions of semilinear equations Solutions périodiques de haute fréquence d'équations semi-linéaires

Genevieve Allain , Anne Beaulieu
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2007, 345 (7), pp.381-384. ⟨10.1016/j.crma.2007.07.010⟩
Journal articles istex hal-00727778v1

Efficient estimation of drift parameters in stochastic volatility models

Arnaud Gloter
Finance and Stochastics, 2007, 11 (4), pp.495--519. ⟨10.1007/s00780-007-0048-2⟩
Journal articles istex hal-00693087v1

Gaussian averages of interpolated bodies and applications to approximate reconstruction

Y. Gordon , A. E. Litvak , S. Mendelson , Alain Pajor
Journal of Approximation Theory, 2007, 149 (1), pp.59--73. ⟨10.1016/j.jat.2007.04.007⟩
Journal articles hal-00693601v1

A note on subgaussian estimates for linear functionals on convex bodies

A. Giannopoulos , Alain Pajor , G. Paouris
Proceedings of the American Mathematical Society, 2007, 135 (8), pp.2599--2606. ⟨10.1090/S0002-9939-07-08778-3⟩
Journal articles hal-00693704v1

Some functional forms of Blaschke-Santalo inequality

Matthieu Fradelizi , M. Meyer
Mathematische Zeitschrift, 2007, 256 (2), pp.379--395. ⟨10.1007/s00209-006-0078-z⟩
Journal articles hal-00693088v1

Multiple recurrence and convergence for sequences related to the prime numbers

Nikos Frantzikinakis , Bernard Host , Bryna Kra
Journal für die reine und angewandte Mathematik, 2007, 611, pp.131-144
Journal articles hal-01267074v1